# SDR TRBA2010033

- Difficulty date: April 14, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- Aircraft time: 20,388 hours, 23,185 cycles
- Engine: Pwa PW127
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT BEFORE LANDING, GEAR SELECTED DOWN ON FINAL APPROACH, AFT F/A SMELLED BURNING AND SMOKE APPEARANCE IN CABIN NEAR CEILING, TURN OFF RECIRC AND LANDED. AIR SEEM TO BE IMPROVED, ELECTED TO TAXI TO GATE , UNABLE TO FIND SOURCE OF SMOKE.  COMPLIED WITH DVI OF PASSENGER CABIN INTERIOR LIGHTS AND AIR CONDITIONING SYS, NO SMOKE NOTED AT THIS TIME.
